Overcoming compulsive gambling

Griffiths, M.D. ORCID: 0000-0001-8880-6524 and Blaszczynski, A., 2001. Overcoming compulsive gambling. International Gambling Studies, 1, pp. 185-186.

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Gambling Studies
Creators: Griffiths, M.D. and Blaszczynski, A.
Date: 2001
Volume: 1
Divisions: Schools > School of Social Sciences
Record created by: EPrints Services
Date Added: 09 Oct 2015 10:22
Last Modified: 09 Jun 2017 13:27
URI: https://irep.ntu.ac.uk/id/eprint/11855

Actions (login required)

Edit View Edit View


Views per month over past year


Downloads per month over past year